# SDR SWAA2013100720963

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 65,194 hours, 54,369 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 89931505
- Part serial: 0256
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL FIRE WARNING LIGHTS & BELL CAME ON & WOULD NOT RESET, NO FIRE.  HANDLES OR OTHER LIGHTS ILLUMINATED.  R &R FIRE DETECTION UNIT IAW MM.
